Vol. 79, No. 2, 1978

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
A simple measure-preserving transformation with trivial centralizer

Andres del Junco

Vol. 79 (1978), No. 2, 357–362
Abstract

We show that a certain simple and well-known measure-preserving transformation due to Chacón has the property of commuting only with its powers. We also state a theorem concerning the centralizer of certain rank one transformations. In addition we state without proof the fact that Chacón’s example has no factors.

Mathematical Subject Classification 2000
Primary: 28D05
Milestones
Received: 18 December 1977
Published: 1 December 1978
Authors
Andres del Junco